# SDR SWAA2016021249004

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,299 hours, 56,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE SKIN CRACKED AT APPROX WBL 174, AT REAR SPAR FASTENER HOLE.  REPAIRED SKIN IAW SRM.
